BibTeX record journals/fmsd/AbdullaDR09

download as .bib file

@article{DBLP:journals/fmsd/AbdullaDR09,
  author    = {Parosh Aziz Abdulla and
               Giorgio Delzanno and
               Ahmed Rezine},
  title     = {Approximated parameterized verification of infinite-state processes
               with global conditions},
  journal   = {Formal Methods in System Design},
  volume    = {34},
  number    = {2},
  pages     = {126--156},
  year      = {2009},
  url       = {https://doi.org/10.1007/s10703-008-0062-9},
  doi       = {10.1007/s10703-008-0062-9},
  timestamp = {Sat, 27 May 2017 14:24:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fmsd/AbdullaDR09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics